Enumerative proofs of certain q-identities

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)33-40
Number of pages8
JournalGlasgow Mathematical Journal
Volume8
Issue number1
DOIs
StatePublished - Jan 1 1967

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4dbf49eae78f476681f3383b7ec1f657,
title = "Enumerative proofs of certain q-identities",
author = "Andrews, {George E.}",
year = "1967",
month = "1",
day = "1",
doi = "10.1017/S0017089500000057",
language = "English (US)",
volume = "8",
pages = "33--40",
journal = "Glasgow Mathematical Journal",
issn = "0017-0895",
publisher = "Cambridge University Press",
number = "1",

}

Enumerative proofs of certain q-identities. / Andrews, George E.

In: Glasgow Mathematical Journal, Vol. 8, No. 1, 01.01.1967, p. 33-40.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Enumerative proofs of certain q-identities

AU - Andrews, George E.

PY - 1967/1/1

Y1 - 1967/1/1

UR - http://www.scopus.com/inward/record.url?scp=33748696007&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748696007&partnerID=8YFLogxK

U2 - 10.1017/S0017089500000057

DO - 10.1017/S0017089500000057

M3 - Article

AN - SCOPUS:33748696007

VL - 8

SP - 33

EP - 40

JO - Glasgow Mathematical Journal

JF - Glasgow Mathematical Journal

SN - 0017-0895

IS - 1

ER -